# SDR CALA2014042400492

- Difficulty date: April 22, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 32,652 hours, 10,983 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 285N001140
- Part serial: 03336
- Condition: Failed
- Location: Te Flaps
- Part time: 1,559,770 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

DURING FINAL APPROACH,  TE FLAP DISAGREE AT FLAPS 20 THEN SUBSEQUENT LE FLAP DISAGREE LIGHT DURING TE FLAP PROCEDURE FLAP LOCKOUT FLAPS 20 BITE.  CHECK SHOWED FAILURE OF NR 2 FSEU R & R IAW AMM 27-51-00-422-011.  UNIT TESTED GOOD IAW AMM 27-51-01-722-005.
